# SDR UALA2011040701692

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,632 hours, 22,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324 Rbl 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT STA 324 RBL 36 HAS MULTIPLE AREAS OF CORROSION. MAJOR REPAIR ACCOMPLISHED: ACCOMPLISHED REPAIR OF FLOORBEAM AT STATION 324 RBL 36 PER EVA 80737 AND PD 57-53-101.
